BulDML at Institute of Mathematics and Informatics >
IMI Periodicals >
Serdica Mathematical Journal >
2012 >
Volume 38, Number 4 >

Please use this identifier to cite or link to this item:

Title: Generalized homogeneous Besov spaces and their applications
Authors: Mejjaoli, Hatem
Keywords: Dunkl Operators
Homogeneous Littlewood-Paley Decomposition
Homogeneous Dunkl-Besov Space
Paraproduct Operator
Differential-Difference Equations
Issue Date: 2012
Publisher: Institute of Mathematics and Informatics Bulgarian Academy of Sciences
Citation: Serdica Mathematical Journal, Vol. 38, No 4, (2012), 575p-614p
Abstract: In this paper we define the homogeneous Besov spaces associated with the Dunkl operators on R^d, and we give a complete analysis on these spaces and same applications.
Description: 2010 Mathematics Subject Classification: Primary 35L05. Secondary 46E35, 35J25, 22E30.
ISSN: 1310-6600
Appears in Collections:Volume 38, Number 4

Files in This Item:

File Description SizeFormat
2012-575-614.pdf613.91 kBAdobe PDFView/Open


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.


Valid XHTML 1.0!   Creative Commons License